# SDR JR2R2011103100545

- Difficulty date: October 31, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: SH67032434
- Condition: Corroded
- Location: Fuselage
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL JOINT STRAP AT FS 333.00 HAS CORROSION BETWEEN STGR 26R AND 25R IN THE FWD E&E BAY.  COMPLIED WITH PERMANENT REPAIR OF CIRCUMFERENTIAL DTRAP AT FS 333.00 IAW MESA RO# CRJ9-53-0856 AS ON AAR WO# 1007307-1000-0033 AND MESA WO#711014235.
